Mad subalgebras of rings of differential operators on curvesReportar como inadecuado




Mad subalgebras of rings of differential operators on curves - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Reference: Yuri Berest and George Wilson, (2007). Mad subalgebras of rings of differential operators on curves. Advances in Mathematics, 212 (1), 163–190.Citable link to this page:

 

Mad subalgebras of rings of differential operators on curves

Abstract: We study the maximal abelian ad-nilpotent (mad) subalgebras of the domains D Morita equivalent to the first Weyl algebra. We give a complete description both of the individual mad subalgebras and of the space of all such. A surprising consequence is that this last space is independent of D. Our results generalize some classic theorems of Dixmier about the Weyl algebra.

Publication status:PublishedPeer Review status:Peer reviewedVersion:Publisher's versionDigital Origin:Born digital Funder: National Science Foundation   Funder: Alfred P. Sloan Foundation   Notes:© 2006 Elsevier Inc. All rights reserved. Re-use of this article is permitted in accordance with the Terms and Conditions set out at http://www.elsevier.com/open-access/userlicense/1.0/ (accessed 19/02/2014).

Bibliographic Details

Publisher: Elsevier Inc.

Publisher Website: http://www.elsevier.com/

Host: Advances in Mathematicssee more from them

Publication Website: http://www.sciencedirect.com/science/journal/00018708

Issue Date: 2007-June

Copyright Date: 2006

pages:163–190Identifiers

Doi: https://doi.org/10.1016/j.aim.2006.09.018

Issn: 0001-8708

Urn: uuid:ac0f2370-b51b-4c48-8d30-7c416e488a2b Item Description

Type: Article: post-print;

Language: en

Version: Publisher's versionKeywords: Rings of differential operators Maximal commutative subalgebras of differential operators The first Weyl algebraSubjects: Mathematics Tiny URL: ora:8085

Relationships





Autor: Yuri Berest - institutionCornell University facultyDepartment of Mathematics - - - George Wilson - institutionUniversity of Oxfor

Fuente: https://ora.ox.ac.uk/objects/uuid:ac0f2370-b51b-4c48-8d30-7c416e488a2b



DESCARGAR PDF




Documentos relacionados